# SDR CA130704001

- Difficulty date: July 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 68,487 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Arced
- Location: Nr 2 Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) DURING C-13 CHECK WHILE PERFORMING ROUTINE MAINTENANCE, NR 2 CENTER FUEL TANK CANISTER PUMP WAS FOUND TO HAVE BURNED/ARCING PIN AND SOCKET IN CONNECTORS 38QA AND 38QA-1.  THE FUEL PUMP AND CONNECTOR ON ACFT SIDE WERE REPLACED.
